Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Another proof of Szegő's theorem for a singular measure


Author: Finbarr Holland
Journal: Proc. Amer. Math. Soc. 45 (1974), 311-312
MSC: Primary 42A08; Secondary 30A78, 60G25
MathSciNet review: 0350291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the set $ \{ {e^{\operatorname{int} }}:n \geqslant 1\} $ spans $ {\mathfrak{L}^2}(\sigma )$ if $ \sigma $ is a singular measure on the unit circle. The proof makes no appeal either to the F. and M. Riesz theorem on measures or to Hilbert space methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A08, 30A78, 60G25

Retrieve articles in all journals with MSC: 42A08, 30A78, 60G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0350291-5
PII: S 0002-9939(1974)0350291-5
Keywords: Singular probability measure, closed linear span, inner function, Hardy space $ {H^2}$
Article copyright: © Copyright 1974 American Mathematical Society